# SDR 96ZZZX583

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707SP
- Make and model: Cessna 421B
- Aircraft serial: 421B0411
- Engine: Cont GTSIO520H
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bushing
- Part number: 530658
- Condition: Cracked
- Location: Nr 6 Cyl Pin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF NR 6 CYLINDER, THE CONNECTING ROD PISTON PIN BUSHING WAS FOUND CRACKED.
